# SDR UIEA2018060701055

- Difficulty date: June 7, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N404KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34283
- Aircraft time: 40,633 hours, 8,469 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: AC9227F174
- Condition: Not Reported
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

ENGINE 1 FUEL FILTER. REPLACED FUEL FILTER IAW AMM 73-11-02-404-011, LEAK CHECK GOOD. MESSAGE CLEARED.
